# SDR SWAA2016071453814

- Difficulty date: June 9, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB CRACKED AT RSS 211 TO 238.  REPAIRED THE SPAR IAW EA.
